# SDR GTIA96NK081

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT FLOOR SUPPORT WITH CORROSION AT Y590 BETWEEN LONGERON AND 26R AND 26L. REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3.  AREA WITHIN LIMITS IAW 53-01 FIG 1.  (M)
